Alert archive / North Carolina / Wind Advisories in 2017

Wind Advisory 9, NWS Wakefield, VA

September 18, 2017Currituck County, North Carolina; Worcester County, Maryland

NWS Wakefield, VA issued this wind advisory at Sep 18, 2017, 3:17 AM EDT for Currituck County, North Carolina; Worcester County, Maryland. It took effect at Sep 19, 2017, 12:00 AM EDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Sep 18, 2017, 3:17 AM EDT (07:17 UTC)
In effect from
Sep 19, 2017, 12:00 AM EDT
Expired
Sep 19, 2017, 4:00 PM EDT
In force
16 hr
Issued by
NWS Wakefield, VA

Counties Worcester County, MD, Currituck County, NC

The radar

The Norfolk radar (KAKQ), 128 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2017-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2017-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
844 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

054 
WWUS71 KAKQ 180717
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
317 AM EDT Mon Sep 18 2017

MDZ025-181530-
/O.NEW.KAKQ.WI.Y.0009.170919T0800Z-170919T2000Z/
Maryland Beaches-
Including the city of Ocean City
317 AM EDT Mon Sep 18 2017

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM EDT TUESDAY...

The National Weather Service in Wakefield has issued a Wind
Advisory, which is in effect from 4 AM to 4 PM EDT Tuesday.

* AREAS AFFECTED: Maryland beaches including Ocean City.

* HAZARDS: Potentially damaging wind gusts of 45 mph.

* WINDS: Sustained north winds of 25 to 35 mph with gusts up to 45
  mph.

* TIMING: Early Tuesday morning through Tuesday afternoon.

* IMPACTS: Damage to trees and powerlines. Minor structural damage
  also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are 
expected. Winds this strong can make driving difficult...especially
for high profile vehicles. Use extra caution.

&&

$$

MAS
6 follow-up statements
244 
WWUS71 KAKQ 181013
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
613 AM EDT Mon Sep 18 2017

NCZ102-181815-
/O.EXB.KAKQ.WI.Y.0009.170919T0400Z-170919T1800Z/
Eastern Currituck-
Including the city of Corolla
613 AM EDT Mon Sep 18 2017

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT
TUESDAY...

The National Weather Service in Wakefield has issued a Wind
Advisory, which is in effect from midnight tonight to 2 PM EDT
Tuesday.

* AREAS AFFECTED: Currituck Outer Banks.

* HAZARDS: Potentially damaging wind gusts of 45 mph.

* WINDS: Sustained north winds of 25 to 35 mph with gusts up to 
  45 mph.

* TIMING: Late tonight through Tuesday afternoon.

* IMPACTS: Damage to trees and powerlines. Minor structural 
  damage also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

MDZ025-181815-
/O.CON.KAKQ.WI.Y.0009.170919T0800Z-170919T2000Z/
Maryland Beaches-
Including the city of Ocean City
613 AM EDT Mon Sep 18 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
TUESDAY...

* AREAS AFFECTED: Maryland beaches including Ocean City.

* HAZARDS: Potentially damaging wind gusts of 45 mph.

* WINDS: Sustained north winds of 25 to 35 mph with gusts up to 
  45 mph.

* TIMING: Early Tuesday morning through Tuesday afternoon.

* IMPACTS: Damage to trees and powerlines. Minor structural 
  damage also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
215 
WWUS71 KAKQ 182156
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
556 PM EDT Mon Sep 18 2017


MDZ025-191000-
/O.CON.KAKQ.WI.Y.0009.170919T0800Z-170919T2000Z/
Maryland Beaches-
Including the city of Ocean City
556 PM EDT Mon Sep 18 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
TUESDAY...

* AREAS AFFECTED: Maryland beaches including Ocean City.

* HAZARDS: Potentially damaging wind gusts of 45 mph.

* WINDS: Sustained north winds of 25 to 35 mph with gusts up to 
  45 mph.

* TIMING: Early Tuesday morning through Tuesday afternoon.

* IMPACTS: Damage to trees and powerlines. Minor structural 
  damage also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

NCZ102-191000-
/O.CON.KAKQ.WI.Y.0009.170919T0400Z-170919T1800Z/
Eastern Currituck-
Including the city of Corolla
556 PM EDT Mon Sep 18 2017

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM
EDT TUESDAY...

* AREAS AFFECTED: Currituck Outer Banks.

* HAZARDS: Potentially damaging wind gusts of 45 mph.

* WINDS: Sustained north winds of 25 to 35 mph with gusts up to 
  45 mph.

* TIMING: Late tonight through Tuesday afternoon.

* IMPACTS: Damage to trees and powerlines. Minor structural 
  damage also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
179 
WWUS71 KAKQ 190212
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
1012 PM EDT Mon Sep 18 2017


MDZ025-191200-
/O.CON.KAKQ.WI.Y.0009.170919T0800Z-170919T2000Z/
Maryland Beaches-
Including the city of Ocean City
1012 PM EDT Mon Sep 18 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT
TUESDAY...

* AREAS AFFECTED: Maryland beaches including Ocean City.

* HAZARDS: Potentially damaging wind gusts of 45 mph.

* WINDS: Sustained north winds of 25 to 35 mph with gusts up to 
  45 mph.

* TIMING: Early Tuesday morning through Tuesday afternoon.

* IMPACTS: Damage to trees and powerlines. Minor structural 
  damage also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

NCZ102-191200-
/O.CON.KAKQ.WI.Y.0009.170919T0400Z-170919T1800Z/
Eastern Currituck-
Including the city of Corolla
1012 PM EDT Mon Sep 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY...

* AREAS AFFECTED: Currituck Outer Banks.

* HAZARDS: Potentially damaging wind gusts of 45 mph.

* WINDS: Sustained north winds of 25 to 35 mph with gusts up to 
  45 mph.

* TIMING: Late tonight through Tuesday afternoon.

* IMPACTS: Damage to trees and powerlines. Minor structural 
  damage also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

TG
706 
WWUS71 KAKQ 190714
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
314 AM EDT Tue Sep 19 2017

MDZ025-191515-
/O.EXT.KAKQ.WI.Y.0009.170919T0714Z-170919T2000Z/
Maryland Beaches-
Including the city of Ocean City
314 AM EDT Tue Sep 19 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

* AREAS AFFECTED: Maryland beaches including Ocean City.

* HAZARDS: Potentially damaging wind gusts of 45 mph.

* WINDS: Sustained north winds of 25 to 35 mph with gusts up to 
  45 mph.

* TIMING: Through this afternoon.

* IMPACTS: Damage to trees and powerlines. Minor structural 
  damage also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

NCZ102-191515-
/O.CON.KAKQ.WI.Y.0009.000000T0000Z-170919T1800Z/
Eastern Currituck-
Including the city of Corolla
314 AM EDT Tue Sep 19 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* AREAS AFFECTED: Currituck Outer Banks.

* HAZARDS: Potentially damaging wind gusts of 45 mph.

* WINDS: Sustained north winds of 25 to 35 mph with gusts up to 
  45 mph.

* TIMING: Through this afternoon.

* IMPACTS: Damage to trees and powerlines. Minor structural 
  damage also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
399 
WWUS71 KAKQ 191604
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
1204 PM EDT Tue Sep 19 2017


NCZ102-191715-
/O.CAN.KAKQ.WI.Y.0009.000000T0000Z-170919T1800Z/
Eastern Currituck-
Including the city of Corolla
1204 PM EDT Tue Sep 19 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Wakefield has cancelled the Wind
Advisory.

North to northwest winds will continue to gust to around 35 mph
this afternoon, but the threat for higher gusts and has diminished
and therefore the wind advisory has been cancelled. 

$$

MDZ025-192000-
/O.CON.KAKQ.WI.Y.0009.000000T0000Z-170919T2000Z/
Maryland Beaches-
Including the city of Ocean City
1204 PM EDT Tue Sep 19 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* AREAS AFFECTED: Maryland beaches including Ocean City.

* HAZARDS: Potentially damaging wind gusts of 45 mph.

* WINDS: Sustained north winds of 25 to 35 mph with gusts up to 
  45 mph.

* TIMING: Through this afternoon.

* IMPACTS: Damage to trees and powerlines. Minor structural 
  damage also possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 35 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

LKB
716 
WWUS71 KAKQ 192010
NPWAKQ

URGENT - WEATHER MESSAGE
National Weather Service Wakefield VA
410 PM EDT Tue Sep 19 2017


MDZ025-192115-
/O.EXP.KAKQ.WI.Y.0009.000000T0000Z-170919T2000Z/
Maryland Beaches-
Including the city of Ocean City
410 PM EDT Tue Sep 19 2017

...WIND ADVISORY HAS EXPIRED...

Winds will remain gusty to around 35 mph through the evening 
hours, but the threat for strong wind gusts of 45 mph or greater 
has ended. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Sep 18, 1:41 AM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Sep 18, 1:41 AM EDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
141 AM EDT Mon Sep 18 2017

.SYNOPSIS...
High pressure remains centered northwest of the region through mid
week. Hurricane Jose will lift northward off the Carolina and Mid
Atlantic coasts tonight and Tuesday, then track northeast to a
position off the southern New England coast Wednesday and Thursday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Latest weather analysis features broad, weak high pressure
over New England extending south across the Mid-Atlantic region.
A few showers continue along an increasingly weak/diffuse sfc
trough, in place along E NC this evening. Regional radar mosaic
showing a few showers, which are in the process of diminishing
in areal coverage. Meanwhile, hurricane Jose is lifting nwd
well E of the Carolina coast.

Some partial clearing also in progress inland, with stratus
along the coast briefly diminishing along the coast, before it
eventually re-develops overnight. This will result in the
potential for another night of patchy/shallow fog, focused
primarily over the Piedmont and interior south central VA. Sky
cover becomes mostly cloudy along the coast tonight. Forecast
low temperatures early Monday morning range from the mid 60s for
most of the area to the upper 60s to around 70F SE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY/...
Jose is expected to lift nwd off the Carolina Coast Monday.
There is not much forcing for pcpn. However, the coastal
boundary will linger over the area supporting 20-30% PoPs from
the wrn shore of the Bay to the Atlantic coast. Sky cover will
range from partly sunny inland to mostly cloudy along the coast
with high temperatures ranging from the upper 70s at the coast
to the low to locally mid 80s farther inland. will continue
along the coast Sunday night into Monday under a partly to
mostly cloudy sky. A NNE wind will increase Monday night with
the current forecast showing speeds of 20-25 mph at the
immediate coast with gusts up to 35 mph possible. The deepest
moisture nears the coast later Monday night into midday Tuesday,
with the best potential for showers (40-50%) along the Atlantic
coast of the Ern Shore, bordered by 20-40% from the wrn shore
of the Bay through far SE VA and coastal NE NC. Mostly cloudy
Monday night with lows in the 60s.

Jose is progged to push nwd off the VA Capes Tuesday. The low-
level flow will gradually become NNW through the day with drier
mid-level air overspreading the area by the aftn. Remaining
breezy over the Ern shore through at least midday Tuesday with a
15-25 mph NNW wind gusting up to 30-35 mph, and potentially up
to 40 mph on the immediate Atlantic coast. Decreasing clouds
from W-E with highs in the upper 70s at the coast to the low/mid
80s inland.

Weak high pressure builds into the region Tuesday night into
Wednesday. Remaining mild in the wake of Jose with lows Tuesday
night in the 60s, and then warming into the low/mid 80s
Wednesday.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
After Jose moves northeast, high pressure at the surface and
aloft will build across the Ohio Valley into New England.
Guidance suggests that the area will keep under weak north to
northwest low level flow. As such, the Thu-Sat period should
remain dry and mild with high temperatures each day into the 80s
Thu/Friday cooling to around 80 for the weekend. The ECMWF has
now shown for several runs that the remnmants of Jose may curve
westward back into the middle Atlantic by Sunday. With that,
have opted to include small chance PoPs for Sunday across the
entire region.

&&

.AVIATION /06Z MONDAY THROUGH FRIDAY/...
Stratus and patchy fog this morning will be the forecast concerns
today as the moist onshore flow combines with a coastal trof ahead
of Jose. MVFR with periodic IFR CIGS along the coast thru 12Z.
MVFR CIGS continue for rest of the forecast period. Low chc for
shwrs after 12Z across sern TAF sites as well. Highest confidence
of where any shwrs will occur is at ECG so added VCSH there. Best
chc for lwr VSBYS in fog will be at RIC where skies remain pt cldy.
NE winds btwn 15-25 mph and gusty at times across sern TAF sites.

Outlook: Jose closest approach to the coast will be late tonight
and Tuesday with periodic shwrs, gusty winds and lwr CIGS. Jose
departs to the NE off the srn New England coast Tue night into
Thu, as weak high pressure builds in fm the WNW.

&&

.MARINE...
No major changes to the marine forecast. Will continue with the
tropical storm watch for the Atlantic coastal waters as Jose
stays well east of the region. Guidance is in good agreement in
showing the wind field of Jose expanding as it moves north. As
such, the idea of at least gusts to tropical storm force seem
reasonable for the Atlantic coastal waters especially north of
Chincoteague. In addition, swell associated with Jose will be
spreading into the area through Mon night with the highest waves
up to 13 feet Mon night.

As for the bay and rivers, will maintain the small craft
advisory starting Monday and continuing into Tuesday. As of
right now, see no indication that tropical storm force
conditions will occur in the bay, although there may be a few
gusts of 30 to 35 kt late Mon night into Tuesday due to the
northerly flow down the spine of the bay.

Conditions quiet down after Tuesday as Jose moves well northeast
of the area.

&&

.TIDES/COASTAL FLOODING...
Due to the ongoing spring tide and the somewhat elevated water
levels in the bay due to the increasing swell at the entrance,
we may see a brief period of minor flooding at Mobjack tonight.
Otherwise, as Jose moves north, expect the northeast wind to
increase starting tomorrow into tomorrow night. May see some
minor flooding at our coastal gages starting late Monday and
continuing into Tuesday. In addition, the lower bay may also see
some minor coastal flooding Monday night into Tuesday. At this
time, given that the winds will be backing to the north and
eventually to the northwest, do not expect any moderate coastal
flooding as some of the surge guidance suggests. Probably the
main issue with this event may be some beach erosion due to the
high surf combined with the elevated water levels across the
ocean. Speaking of high waves, willc continue with high risk of
rip currents on Monday and probably on Tuesday as well. In
addition, a high surf advy will likely be needed starting Monday
night.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 4 PM this afternoon to 8 AM EDT
     Tuesday for ANZ635>637.
     Small Craft Advisory until 8 AM EDT Tuesday for ANZ634.
     Small Craft Advisory from 7 AM this morning to 8 AM EDT
     Tuesday for ANZ630>633.
     Small Craft Advisory from 1 PM this afternoon to 8 AM EDT
     Tuesday for ANZ638.
     Tropical Storm Watch for ANZ650-652-654-656-658.
&&

SYNOPSIS...AJZ
NEAR TERM...AJZ/MAM
SHORT TERM...AJZ
LONG TERM...ALB/MRD
AVIATION...MPR
MARINE...TMG/MRD
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Sep 17, 7:54 PM EDT, 7 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
754 PM EDT Sun Sep 17 2017

NCZ012>017-030>032-VAZ048-060>062-064>069-075>083-085-087>090-092-
509>522-190000-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Fluvanna-Prince Edward-Cumberland-Goochland-
Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-
Richmond-Northumberland-Lancaster-Brunswick-Dinwiddie-Prince George-
Charles City-New Kent-Middlesex-Greensville-Sussex-Surry-James City-
Southampton-Western Louisa-Eastern Louisa-Western Hanover-
Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-
754 PM EDT Sun Sep 17 2017

This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, eastern Virginia, north
central Virginia, south central Virginia and southeast Virginia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ025-NCZ102-VAZ098>100-190000-
Maryland Beaches-Eastern Currituck-Virginia Beach-Accomack-
Northampton-
754 PM EDT Sun Sep 17 2017

...HIGH RIP CURRENT RISK IN EFFECT THROUGH MONDAY EVENING...

This Hazardous Weather Outlook is for southeast Maryland, northeast
North Carolina, eastern Virginia and southeast Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   HIGH RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   HIGH RIP CURRENT RISK.

Hurricane Jose will track northward off the Mid Atlantic coast
through Tuesday. A gusty northerly wind of 25 to 35 mph is likely
Monday night through Tuesday. A high risk of rip currents along with
large breaking waves in the surf zone is expected to persist through
midweek. Beach erosion and minor tidal flooding are possible Monday
night into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>024-VAZ084-086-093-095>097-523>525-190000-
Dorchester-Wicomico-Somerset-Inland Worcester-Gloucester-Mathews-
Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-York-
Newport News-Hampton/Poquoson-
754 PM EDT Sun Sep 17 2017

This Hazardous Weather Outlook is for southeast Maryland, eastern
Virginia and southeast Virginia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hurricane Jose will track northward off the Mid Atlantic coast
through Tuesday. This will result in elevated water levels in the
Chesapeake Bay and tidal rivers with minor tidal flooding possible
Monday night into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NWS/AKQ

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 18, 3:18 AM EDTHigh Surf AdvisoryAKQCurrituck46 hr
Sep 18, 5:50 PM EDTCoastal Flood AdvisoryAKQCurrituck4 days

Nearby

Wind Advisories in North Carolina, 2017Wind Advisories in Maryland, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.